# SDR REXA201000080

- Difficulty date: May 18, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 14,681 hours, 12,007 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AS THE THRUST LEVERS WERE ADVANCED FOR TAKEOFF, THE L REV UNLOCK CAUTION MESSAGE ILLUMINATED.  THE FLIGHT CREW ELECTED TO ABORT THE TAKEOFF AND PULL OFF THE RUNWAY.  THIS ACFT HAD A PREVIOUSLY DEFERRED LT THRUST REVERSER.  DUE TO THE MEL REQUIREMENT TO REMOVE AND STOW THE CONNECTORS FROM THE POWER DRIVE UNIT, THE ILLUMINATION OF THE REV UNLOCK MESSAGE IS A COMMON OCCURRENCE.  MX VERIFIED THAT THE THRUST REVERSER WAS PROPERLY DEFERRED INCLUDING THE INSTALLATION OF LOCKING PINS, AND THE ACFT WAS RELEASED FOR SERVICE.
